# SDR 98ZZZX3428

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208BH
- Make and model: Beech 99
- Aircraft serial: U2
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE CAME OUT AROUND GEAR HANDLE ON TAKEOFF.  FOUND RIGHT PITOT HEAT WIRE BURNED DUE TO BAD CONNECTION.
